# SDR AALA20140317004

- Difficulty date: March 16, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 54,148 hours, 26,796 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLIGHT ATTENDANT REPORTED SMOKE ODOR IN CABIN.  FLIGHT LANDED ORD WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED PRESS REGULATING SHUT OFF VLV.  SYS GND CHECKED NORMAL OPERATION CLOSED.
